# SDR HEEA076606

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,899 hours
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Part number: MI5852013
- Part serial: 3451
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISPLAYS ONLY GREEN IN MAP MODE. REPLACED WITH SERVICEABLE PART.
